Previous Question Next Question
   
Health
Question from Kaela on 11/26/2012:

For the past two weeks I have constant nausea, loss of appetite (all food makes me sick), I'm cramping, dizzy and have bad headaches. I have the IUD in for birth control, and I took a pregnancy test the other day and it was negative. Help?

Answer by Judie Brown on 11/28/2012:

Dear Kaela

Ask you doctor to remove the IUD, pray and learn NFP

Judie Brown

COPYRIGHT 2014

Click here to send this Question and Answer to a friend                    

Previous Question Next Question


News Blog From the Vatican by Joan Lewis


Back to topics list.

 

HOME - EWTNews - FAITH - TELEVISION - RADIO - LIBRARY - CHANNEL FINDER WATCH ONLINE - FAQ - EWTNKids
WHAT'S NEW - EWTN MOBI - GENERAL - RELIGIOUS CATALOGUE - PILGRIMAGES - PRESS ROOM - ESPAÑOL

Terms of Use      Privacy Policy      Contact Us

EWTN Global Catholic Network
5817 Old Leeds Rd., Irondale, AL 35210 USA 1-205-271-2900